# SDR UALA2012021600953

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 48,071 hours, 19,107 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND A FUEL LEAK ON THE LT WING ROOT.  TANK ENTRY CREW FOUND LEAK, WILL ACP TANK ENTRY AFTER ON COMPLETION OF ACFT 2885 TANK REPAIRS.  FUEL LEAKING FROM LT WING ROOT AT 45 DROPS PER MINUTE.  ACCOMPLISHED TROUBLESHOOTING FUEL LEAKS USING BLOW BACK METHOD.  LEAK LOCATED IN LT WING ROOT UPPER SKIN BELOW OVR WING EXIT.  ACCMP TANK ENTRY AND REPAIRED LEAK, REPLACED SEALANT.
